MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOM 28MM RNGLOC LNR HWALL 25; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

ZIMMER BIOMET, INC. ARCOM 28MM RNGLOC LNR HWALL 25; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 11-105905
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Peripheral Nervous Injury (4414)
Date of Event 03/31/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) d10: cat# 103535 lot# 405560 ti low profile screw 6.5x40mm cat# 103535 lot# 402580 ti low profile screw 6.5x40mm cat# 103535 lot# 155860 ti low profile screw 6.5x40mm cat# 11-104113 lot# 085600 mlry-hd por fmrl 13x170mm g2: foreign - event occurred in canada.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported the patient underwent an initial left total hip arthroplasty followed by multiple revisions due to pain, metallosis, osteolysis, and recurrent dislocations; the patient developed post-operative foot drop after the second revision, and all implants except the stem were revised approximately six weeks later.The patient was first revised approximately seven years post-implantation due to pain, metallosis, and osteolysis.Approximately two years later, the patient underwent a second revision for recurrent posterior dislocations; intra-operatively, two fractured acetabular screws were identified and the cup was found in a retroverted position.Immediately following the second revision, the patient developed foot drop due to a partial nerve injury with associated weakness of dorsiflexion.Approximately one month post-operatively, the patient presented with recurrent anterior dislocations and underwent a third revision approximately six weeks after the second revision, during which all implants except the stem were revised without complication.Attempts have been made and no further information has been provided.

Brand Name
ARCOM 28MM RNGLOC LNR HWALL 25
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25361696
Report Number0001825034-2026-01562
Device Sequence Number10679626
Product Code LPH
UDI-Device Identifier00880304202375
UDI-Public(01)00880304202375(17)180228(10)794010
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K023357
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date02/28/2018
Device Catalogue Number11-105905
Device Lot Number794010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale